Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Parts of measures and integer-valued transforms


Author: Louis Pigno
Journal: Bull. Amer. Math. Soc. 83 (1977), 279-280
MSC (1970): Primary 43A25
DOI: https://doi.org/10.1090/S0002-9904-1977-14306-1
MathSciNet review: 0422995
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. deLeeuw and Y. Katznelson, The two sides of a Fourier-Stieltjes transform and almost idempotent measures, Israel J. Math. 8 (1970), 213-229. MR 43 #818. MR 275060
  • 2. H. Helson, On a theorem of Szegö, Proc. Amer. Math. Soc. 6 (1955), 235-242. MR 17, 597. MR 74504
  • 3. I. Kessler, Semi-idempotent measures on abelian groups, Bull. Amer. Math. Soc. 73 (1967), 258-260. MR 34 #6446. MR 206628
  • 4. Y. Meyer, Algebraic numbers and harmonic analysis, North-Holland, Amsterdam, 1973. MR 485769
  • 5. L. Pigno, Fourier-Stieltjes transforms which vanish at infinity off certain sets, Glasgow Math. J. (to appear). MR 511045
  • 6. L. Pigno, Integer-valued Fourier-Stieltjes transforms, Technical Report, no. 53, Kansas State Univ., 1976.
  • 7. W. Rudin, Permutations of Taylor coefficients of bounded functions, Duke Math. J. 28 (1961), 537-543. MR 25 #5166. MR 141769

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A25

Retrieve articles in all journals with MSC (1970): 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14306-1

American Mathematical Society